MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-SYRINGE,LUER LOCK,STERILE,5ML,PUMPC

MEDLINE INDUSTRIES, LP; DBD-SYRINGE,LUER LOCK,STERILE,5ML,PUMPC
Catalog Number SYR105010PC
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a "contaminant" was noted to be inside the syringe after drawing up medication.The customer was unable to determine if the "contaminant" came from the medication or the syringe.The customer reported the syringe was replaced and a new medication vial was used to complete the administration.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a "contaminant" was noted to be inside the syringe after drawing up medication.
 
Additional Manufacturer Narrative
Incorrect product information was documented on original medwatch 3500a form 1417592-2025-00052.The following information has been corrected: correction to d2a: common device name correction to d2b: device product code correction to d4: catalog number, lot number, and primary unique device identifier (udi) number.

Common Device Name
DBD-SYRINGE,LUER LOCK,STERILE,5ML,PUMPC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21293517
Report Number1417592-2025-00052
Device Sequence Number15784789
Product Code FMF
UDI-Device Identifier30193489181672
UDI-Public30193489181672
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSYR105010PC
Device Lot Number89723020001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown